T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Some operators acting on functional of discrete-time quantum Bernoulli noises

( Volume 6 Issue 11,November 2019 ) OPEN ACCESS
Author(s):

Lixia Zhang, Caishi Wang, Jia Shi, Yin Zhang

Abstract:

In this paper, we present some commutation relations of operators, which act on functional of discrete-time quantum Bernoulli noises.

DOI DOI :

https://dx.doi.org/10.31873/IJEAS.6.11.09

Paper Statistics:

Total View : 315 | Downloads : 306 | Page No: 19-20 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.